Illinois Journal of Mathematics

Hausdorff dimension and Perron-Frobenius theory

Vladimir Drobot and John Turner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 1-9.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988801

Digital Object Identifier
doi:10.1215/ijm/1255988801

Mathematical Reviews number (MathSciNet)
MR974007

Zentralblatt MATH identifier
0661.10067

Subjects
Primary: 11K55: Metric theory of other algorithms and expansions; measure and Hausdorff dimension [See also 11N99, 28Dxx]
Secondary: 15A48 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]

Citation

Drobot, Vladimir; Turner, John. Hausdorff dimension and Perron-Frobenius theory. Illinois J. Math. 33 (1989), no. 1, 1--9. doi:10.1215/ijm/1255988801. https://projecteuclid.org/euclid.ijm/1255988801


Export citation